MathSciNet Relay Station
MathSciNet bibliographic data
MR952284 (89d:13011) 13C10 (19A13 19B14)
Rao, Ravi A. The Bass-Quillen conjecture in dimension three but characteristic $\not=2,3$ via a question of A. Suslin. Invent. Math. 93 (1988), no. 3, 609–618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement